MathSciNet Relay Station
MathSciNet bibliographic data
MR2577579 (2011a:37116) 37J45 (34C37 47J30 58E05 70H05 70K44)
Zhang, Ziheng; Yuan, Rong Homoclinic solutions for some second order non-autonomous Hamiltonian systems with the globally superquadratic condition. Nonlinear Anal. 72 (2010), no. 3-4, 1809–1819.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement